# SDR AALA20130521003

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 36,952 hours, 15,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT COMPARTMENT, RT BS 1125, VERTICAL STIFFENER IS CORRODED AT AFT END OF INLET CUTOUT. REMOVED CORRODED STIFFENER AND INSTALLED NEW VERTICAL STIFFENER AT STATION 1125 AT APU INLET IAW DWG 148A8650 AND AARD 51-10-05-1.
